# SDR SWIA2019052845929

- Difficulty date: April 15, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 39,835 hours, 33,713 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RBL 27 FLOORBEAM CAP'S OUTBOARD FLANGE  IS CORRODED JUST FWD OF FS 621.  (C-CHECK) RO: 05/27/2019 REPAIRED RBL 27 FLOORBEAM BETWEEN FS 605 - FS 621 IAW SRM AND REO.
